Sharp Inequalities for Seminorms Defined on Spaces of Periodic Functions

We present a polynomial approximation method for realizing modified Landau–Kolmogorov type inequalities with small order derivatives. Bibliography: 6 titles.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    V. V. Zhuk, “Some sharp inequalities between uniform best approximations of periodic functions,” Sov. Math., Dokl. 12, 1633-1636 (1971).

    MATH  Google Scholar 

  2. 2.

    V. V. Zhuk, “Some inequalities between best approximations of periodic functions” [in Russian] Izv. Vyssh. Uchebn. Zaved., Mat. No. 9, 18–26 (1973).

  3. 3.

    V. V. Zhuk, Approximation of Periodic Functions [in Russian], Leningr. Univ. Press, Leningr. (1982).

    Google Scholar 

  4. 4.

    O. L. Vinogradov and V. V. Zhuk, “Extensions to the Jackson-type and Landau-Kolmogorov-type sharp inequalities for derivatives of low order,” Vestn. St. Petersbg. Univ., Math. 36, No. 4, 8-16 (2003).

    MathSciNet  MATH  Google Scholar 

  5. 5.

    V. V. Zhuk and G. I. Natanson, Trigonometric Fourier Series and Elements of Approximation Theory [in Russian], Leningr. State Univ. Press, Leningr. (1983).

    Google Scholar 

  6. 6.

    N. I. Akhiezer, Lectures on Approximation Theory [in Russian], Nauka, Moscow (1965).

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to V. V. Zhuk.

Additional information

Translated from Problemy Matematicheskogo Analiza 90, January 2018, pp. 55-62.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Zhuk, V.V. Sharp Inequalities for Seminorms Defined on Spaces of Periodic Functions. J Math Sci 228, 662–671 (2018). https://doi.org/10.1007/s10958-017-3654-3

Download citation